Spectrums of Solvable Pantograph Type Delay Differential Operators for First Order


İSMAİLOV Z. , İPEK AL P.

3rd International Conference on Applied Mathematics and Approximation Theory (AMAT), Ankara, Turkey, 28 - 31 May 2015, vol.155, pp.299-311 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 155
  • Doi Number: 10.1007/978-3-319-28443-9_21
  • City: Ankara
  • Country: Turkey
  • Page Numbers: pp.299-311

Abstract

Based on Vishik's method on the description of solvable extensions of a densely defined operator all solvable extensions of the minimal operator generated by some delay differential-operator expression for first order in the Hilbert space of vector-functions at finite interval are described. Later on, the structure of spectrum of these extensions is surveyed.